Advertisement

Mathematische Annalen

, Volume 301, Issue 1, pp 587–598 | Cite as

Bounds on Castelnuovo-Mumford regularity for generalized Cohen-Macaulay graded rings

  • Lê Tuân Hoa
  • Chikashi Miyazaki
Article

Mathematics Subject Classification (1991)

13D45 14B15 13H10 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bertram, A., Ein, L., Lazarsfeld, L.: Vanishing theorem, a theorem of Severi, and the equations defining projective varieties. J. Am. Math. Soc.4, 587–602 (1991)Google Scholar
  2. 2.
    Bolondi, G., Mirò-Roig, R.M.: Two-codimensional Buchsbaum subschemes ofP″ via their hyperplane sections. Commun. Algebra17, 1989–2016 (1989)Google Scholar
  3. 3.
    Evans, E.G., Griffith, P.: Syzygies. LMS Lect. Note Ser.106, Cambridge University Press 1965Google Scholar
  4. 4.
    Fiorentini, M.: On relative regular sequences. J. Algebra18, 384–389 (1971)Google Scholar
  5. 5.
    Fiorentini, M., Hoa, L.T.: Some remarks on generalized Cohen-Macaulay rings. Bull. Soc. Math. Belg. (to appear)Google Scholar
  6. 6.
    Goto, S.: On the associated graded rings of parameter ideals in Buchsbaum rings. J. Algebra85, 490–534 (1983)Google Scholar
  7. 7.
    Hoa, L.T.: A note on projective monomial surfaces. Math. Nachr.154, 183–118 (1991)Google Scholar
  8. 8.
    Hoa, L.T., Mirò-Roig, R.M., Vogel, W.: On numerical invariants of locally Cohen-Macaulay schemes inP″. Hiroshima Math. J. (to appear)Google Scholar
  9. 9.
    Hoa. L.T., Vogel, W.: Castelnuovo-Mumford regularity and hyperplane sections. J. Algebra (to appear)Google Scholar
  10. 10.
    Hochster, M.: Contracted ideals from integral extensions of regular rings. Nagoya Math. J.51, 25–43 (1973)Google Scholar
  11. 11.
    Miyazaki, C.: Graded Buchsbaum algebras and Segre products. Tokyo J. Math.12, 1–20 (1989)Google Scholar
  12. 12.
    Nagel, U.: On Castelnuovo's regularity and Hilbert functions. Compos. Math.76, 265–275 (1990)Google Scholar
  13. 13.
    Nagel, U., Schenzel, P.: Cohomological annihilators and Castelnuovo-Mumford regularity. Contemp. Math. (to appear)Google Scholar
  14. 14.
    Schenzel, P.: Dualisierende Komplexe in der lokalen Algebra und Buchsbaum ringe. Lect. Notes Math., vol.907. Berlin Heidelberg New York: Springer 1982Google Scholar
  15. 15.
    Stückrad, J., Vogel, W.: Buchsbaum rings and applications. Berlin Heidelberg New York: Springer 1986Google Scholar
  16. 16.
    Stückrad, J., Vogel, W.: Castelnuovo bounds for certain subvarieties inP″. Math. Ann.276, 341–352 (1987)Google Scholar
  17. 17.
    Stückrad, J., Vogel, W.: Castelnuovo bounds for locally Cohen-Macaulay schemes. Math. Nachr.136, 307–320 (1988)Google Scholar
  18. 18.
    Suzuki, N.: On quasi-Buchsbaum modules, an application of theorey of FLC-modules. In: Commutative algebra and combinatorics, pp. 215–243. Adv. Stud. Pure Math.11, 1987Google Scholar
  19. 19.
    Trung, N.V.: Towards a theory of a generalized Cohen-Macaulay modules. Nagoya Math. J.102, 1–49 (1986)Google Scholar
  20. 20.
    Trung, N.V.: Reduction exponent and degree bound for the defining equations of graded rings. Proc. Am. Math. Soc.102, 229–236 (1987)Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Lê Tuân Hoa
    • 1
  • Chikashi Miyazaki
    • 2
  1. 1.Institute of MathematicsHanoiVietnam
  2. 2.Nagano National College of TechnologyNaganoJapan

Personalised recommendations